4 doctors weighed in:

If a person were to take nitroquick (nitroglycerin) and was not have pains in his chest, what could happen?

4 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
3 doctors agree

In brief: Nothing

Nothing would happen.
People who aren't used to nitro sometimes get a headache that is harmless and goes away over about 30 minutes. People who overdose will get low blood pressure and can pass out. There are no serious consequence. It is often used in practice by people who have chest pain of unclear cause with no harm done.

In brief: Nothing

Nothing would happen.
People who aren't used to nitro sometimes get a headache that is harmless and goes away over about 30 minutes. People who overdose will get low blood pressure and can pass out. There are no serious consequence. It is often used in practice by people who have chest pain of unclear cause with no harm done.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
1 comment
Dr. Andrew Turrisi
Since the nitro dilates blood vessels and may relax smooth muscles, headaches are common with TNG tabs, and it is often effective in esophageal spasms. The hypotension could cause you to stand up and fall down...so something more than nothing sometimes.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors